# SDR P5CA2021052400193

- Difficulty date: June 6, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG L/R FWD CORNER DOUBLER MOD FOUND L/R TOTAL 8EA FASTENER AND 8 WASHER INTERTERING INSTALLATION.  NLG L/R FWD CORNER DOUBLER AND 8EA RIVETS AND 8EA WASHER INSTALLED AS PER RI 53-10-14631 REV A.
